# SDR SWAA2022031409124

- Difficulty date: August 3, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 48,200 hours, 30,861 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E PANEL 621DB HAS 3 AREAS OF DISBOND ON L/E OF PANEL AT CORNERS / RIGHT WING L/E PANEL 621DB WITH 3 AREAS OF DISBOND ON L/E OF PANEL AT CORNERS WAS REPAIRED IAW SRM 51-70-05-2R-6
